Alert archive / Minnesota / Wind Chill Advisories in 2015
Wind Chill Advisory 6, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 11, 2015, 2:11 PM CST for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Jan 11, 2015, 8:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2015, 2:11 PM CST (20:11 UTC)
- In effect from
- Jan 11, 2015, 8:00 PM CST
- Expired
- Jan 12, 2015, 10:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.2 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916 WWUS43 KFGF 112011 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 211 PM CST SUN JAN 11 2015 MNZ004-005-007-008-NDZ006>008-014>016-054-121600- /O.NEW.KFGF.WC.Y.0006.150112T0200Z-150112T1600Z/ KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE... GRAFTON...ADAMS 211 PM CST SUN JAN 11 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001>003-006-009-013>017-022>024-027-028-NDZ024-026>030-038-039- 121600- /O.NEW.KFGF.WC.Y.0006.150112T0500Z-150112T1600Z/ WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...BAUDETTE...RED LAKE...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO 211 PM CST SUN JAN 11 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
4 follow-up statements
772 WWUS43 KFGF 120053 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 653 PM CST SUN JAN 11 2015 MNZ029>032-040-NDZ053-121600- /O.EXA.KFGF.WC.Y.0006.150112T0500Z-150112T1600Z/ WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...WAHPETON 653 PM CST SUN JAN 11 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ004-005-007-008-NDZ006>008-014>016-054-121600- /O.CON.KFGF.WC.Y.0006.150112T0200Z-150112T1600Z/ KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE... GRAFTON...ADAMS 653 PM CST SUN JAN 11 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001>003-006-009-013>017-022>024-027-028-NDZ024-026>030-038-039- 121600- /O.CON.KFGF.WC.Y.0006.150112T0500Z-150112T1600Z/ WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...BAUDETTE...RED LAKE...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO 653 PM CST SUN JAN 11 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST MONDAY... * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
401 WWUS43 KFGF 120948 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 348 AM CST MON JAN 12 2015 MNZ004-005-007-008-NDZ006>008-014>016-054-121600- /O.CON.KFGF.WC.Y.0006.000000T0000Z-150112T1600Z/ KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE... GRAFTON...ADAMS 348 AM CST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001>003-006-009-013>017-022>024-027>032-040-NDZ024-026>030-038- 039-053-121600- /O.CON.KFGF.WC.Y.0006.000000T0000Z-150112T1600Z/ WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...BAUDETTE...RED LAKE...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN... FINLEY...MAYVILLE...VALLEY CITY...FARGO...WAHPETON 348 AM CST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
919 WWUS43 KFGF 121224 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 624 AM CST MON JAN 12 2015 NDZ049-052-121600- /O.EXA.KFGF.WC.Y.0006.000000T0000Z-150112T1600Z/ RANSOM-SARGENT- INCLUDING THE CITIES OF...LISBON...GWINNER 624 AM CST MON JAN 12 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ004-005-007-008-NDZ006>008-014>016-054-121600- /O.CON.KFGF.WC.Y.0006.000000T0000Z-150112T1600Z/ KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE... GRAFTON...ADAMS 624 AM CST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ001>003-006-009-013>017-022>024-027>032-040-NDZ024-026>030-038- 039-053-121600- /O.CON.KFGF.WC.Y.0006.000000T0000Z-150112T1600Z/ WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...BAUDETTE...RED LAKE...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN... FINLEY...MAYVILLE...VALLEY CITY...FARGO...WAHPETON 624 AM CST MON JAN 12 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
849 WWUS43 KFGF 121602 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1002 AM CST MON JAN 12 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-121715- /O.EXP.KFGF.WC.Y.0006.000000T0000Z-150112T1600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1002 AM CST MON JAN 12 2015 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL CONTINUE TO SLOWLY INCREASE AND WINDS WILL BE LIGHT. LOCATIONS THAT ARE STILL REACHING ADVISORY CRITERIA SHOULD IMPROVE IN THE NEXT HOUR OR SO. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 12:25 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 11, 12:25 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1225 PM CST SUN JAN 11 2015 .UPDATE... ISSUED AT 1225 PM CST SUN JAN 11 2015 LIGHT SNOW STILL BEING REPORTED ACROSS THE SOUTHEAST FA BUT IT SHOULD EXIT WITHIN THE NEXT HOUR OR SO. CLEARING LINE ALSO SINKING SOUTH AT A PRETTY DECENT CLIP AND EXPECT ALL AREAS TO BE CLEAR BY LATE AFTERNOON. WITH THE LITTLE SNOW COVER AND SUN...TEMPS WARMING A LITTLE MORE THAN EXPECTED IN ALL AREAS. WILL GO AHEAD AND BUMP UP HIGHS A LITTLE MORE. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 335 AM CST SUN JAN 11 2015 A COUPLE MINOR CHALLENGES TODAY. THE FIRST CHALLENGE INVOLVES THE WIND CHILL ADVISORY ACROSS NORTHEAST NORTH DAKOTA. TEMPERATURES ARE -5F TO -10F...BUT WINDS ARE MOSTLY CALM. SHORTLY AFTER SUNRISE...ANTICIPATE CLEARING (WHICH COULD DROP TEMPS A FEW DEGREES)...AND INCREASING WINDS. A FEW HOURS OF WIND CHILL ADVISORY CONDITIONS WILL RESULT...THUS WILL LEAVE THE WIND CHILL ADVISORY IN PLACE UNTIL NOON. THE SECOND CHALLENGE INVOLVES LIGHT SNOW CHANCES ACROSS FAR SOUTHEAST NORTH DAKOTA. RIGHT ENTRANCE REGION OF AN UPPER JET IS PROVIDING THE FORCING. CURRENT RADAR IMAGERY INDICATES RETURNS ACROSS MUCH OF SOUTHERN NORTH DAKOTA...WHILE OBSERVATIONS INDICATE -SN CONFINED TO SOUTHWEST NORTH DAKOTA. LOWER LEVELS WILL TAKE TIME TO SATURATE...BUT MOST HI-RES GUIDANCE DOES SUGGEST THIS WILL OCCUR BY 12Z. INCLUDED POPS ACROSS THIS AREA THROUGH 16Z...AND WILL CONSIDER RAISING POPS FOR A HIGH POP/LOW QPF SCENARIO IF CONFIDENCE INCREASES THAT A FEW TENTHS OF AN INCH OF SNOW WILL OCCUR. OTHERWISE...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION...AND SIMILAR TEMPERATURE EXPECTED TO PAST DAYS. HAZARDOUS WIND CHILLS AGAIN POSSIBLE TONIGHT...ALTHOUGH THERE WILL ALSO BE A PERIOD OF CALM WINDS. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 335 AM CST SUN JAN 11 2015 MONDAY NIGHT-TUESDAY NIGHT...HIGH PRESSURE NEAR THE REGION MONDAY EVENING SHOULD ALLOW FOR A QUICK TEMP DROP...BUT THEN BECOME STEADY OR SLOWLY RISE THROUGH THE NIGHT AS RETURN FLOW DEVELOPS (HIGH PRESSURE PROPAGATES EASTWARD). A PERIOD OF HAZARDOUS WIND CHILLS POSSIBLE MONDAY EVENING...LIKELY ENDING BY SUNRISE TUESDAY MORNING. WARMING TREND BEGINS ON TUESDAY. WEDNESDAY TO SATURDAY...NW FLOW ALOFT BECOMES LESS AMPLIFIED AND MORE ZONAL BY THE END OF THE WORK WEEK. AS A RESULT THE LONG EXPECTED WARM UP REMAINS ON TRACK WITH TEMPERATURES EXPECTED TO REACH INTO THE 20S ON THURSDAY...20S TO 30S WHERE THERE IS LITTLE SNOW PACK FOR FRIDAY AND SATURDAY. THE ONLY CHANCE FOR PRECIP WILL BE WEDNESDAY ACROSS THE NORTH WITH A SLIGHT CHANCE FOR SOME SNOW SHOWERS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1225 PM CST SUN JAN 11 2015 SKC OR AT MOST MID LEVEL VFR TO PREVAIL THROUGH MONDAY WITH LIGHT WINDS BECOMING ESTABLISHED THIS AFTERNOON OUT OF THE NW ARD 10 KTS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...GODON SHORT TERM...TG LONG TERM...TG/JK AVIATION...WJB
Hazardous weather outlook, Jan 11, 3:41 AM CST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 341 AM CST SUN JAN 11 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-121300- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 341 AM CST SUN JAN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WIND CHILLS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WIND CHILLS ARE POSSIBLE MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Chill Advisories in Minnesota, 2015Wind Chill Advisories in North Dakota, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.